# SDR FDEA2019060311197

- Difficulty date: May 31, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 72,631 hours, 26,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL THE RIGHT EMERGENCY LIGHTS ARE INOP   REMOVED AND REPLACED RIGHT HAND EMERGENY LIGHT BATTERY PACK PER AMM 33-51-07-  2 OPS CHECKS GOOD. A/C OK FOR SERVICE.
